Prevalence of X-linked lymphoproliferative (XLP) disease mutation among male patients with CVID

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Mustillo, PJ; Coyne, KE; Roberts, J; Nichols, K; Buckley, RH

Published Date

  • January 2002

Published In

Volume / Issue

  • 109 / 1

Start / End Page

  • S276 - S276

Published By

International Standard Serial Number (ISSN)

  • 0091-6749

Digital Object Identifier (DOI)

  • 10.1016/s0091-6749(02)81977-7

Language

  • en